# SDR SIMA200321004

- Difficulty date: July 23, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA AND PERFORMED NDT INSPECTION.  APPLIED TREATMENT TO THE BARE METAL SURFACE.  FABRICATED A REPAIR DOUBLER, REPAIR DONE IAW EMB REPAIR STATEMENT IC 2003-145/2467A DATED JULY 22, 2003.  (M)
